Table of Contents
Journal of Applied Mathematics and Decision Sciences
Volume 2009, Article ID 609196, 9 pages
http://dx.doi.org/10.1155/2009/609196
Research Article

Discrete Analysis of Portfolio Selection with Optimal Stopping Time

Department of Risk Management and Insurance, Lingnan (University) College, Sun Yat-Sen University, Guangzhou 510275, China

Received 28 November 2008; Accepted 5 March 2009

Academic Editor: Lean Yu

Copyright © 2009 Jianfeng Liang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianfeng Liang, “Discrete Analysis of Portfolio Selection with Optimal Stopping Time,” Journal of Applied Mathematics and Decision Sciences, vol. 2009, Article ID 609196, 9 pages, 2009. https://doi.org/10.1155/2009/609196.